| || || |
| Evening Primrose Oil Side Effects? |
Answered by: Susan Eagles
Question from: Genevieve
Posted on: May 01, 2007
I would like to know about side effects of this herb? Since I have been taking one capsule a day. I have redness on the face. Also does it help tremors of the hand? Thank you for any information.
Evening primrose oil does not generally cause side effects. It is possible that you are allergic to it. Negative side effects with many herbs are more likely to be caused by poor quality or contaminated products than by the herb itself. You could try another brand, buying it at a good health food store after asking knowledgeable staff to recommend their best brand.
Evening primrose oil may have a positive effect on tremor when used as part of your therapy. It can help by improving the flow of nutrients to the hand, to nourish the nerves. Please see other answers to questions about tremor on our website www.richters.com . Choose Q&A from the main menu, then enter "tremor" for the search.
Evening primrose oil is contraindicated in epilepsy.